# SDR SWAA2012021501472

- Difficulty date: February 12, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 53,629 hours, 43,564 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL STIFFENER CRACKED AT BS 663.75, RBL 6.15.  REPAIRED STIFFENER PER EA.
